# SDR DALA14015020654

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 82,401 hours, 34,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frozen
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WILL NOT DISARM.  FOUND GIRT BAR FROZEN,  R & R EMERGENCY POWER RESERVOIR IAW AMM 52-11-30.
